Pacific Journal of Mathematics

Capacity differentials on open Riemann surfaces.

Georges G. Weill

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 769-776.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036509

Mathematical Reviews number (MathSciNet)
MR0150292

Zentralblatt MATH identifier
0109.30403

Subjects
Primary: 30.45

Citation

Weill, Georges G. Capacity differentials on open Riemann surfaces. Pacific J. Math. 12 (1962), no. 2, 769--776. https://projecteuclid.org/euclid.pjm/1103036509


Export citation

References

  • [1] L. V. Ahlfors & L. Sario, Riemannsurfaces, Princeton University Press: Princeton, 1960.